MAUDE Adverse Event Report: GRAND HEALTHCARE CO. LTD DRIVE MED AIRE 8"LOWAIRLOSS.W/PUMP SYSTEM; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

GRAND HEALTHCARE CO. LTD DRIVE MED AIRE 8"LOWAIRLOSS.W/PUMP SYSTEM; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14029
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) was notified of an incident involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user reported that every third cell is not inflating, the pump alarms for low pressure, and the end user developed a pressure sore that required treatment at a wound clinic.As part of its complaint review and evaluation process, (b)(4) will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE MED AIRE 8"LOWAIRLOSS.W/PUMP SYSTEM
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
GRAND HEALTHCARE CO. LTD
4f, no. 49, sec. 2
jen ai road
new taipei, taipei
TW 
MDR Report Key24818717
Report Number2438477-2026-00018
Device Sequence Number18530795
Product Code FNM
UDI-Device Identifier00822383110820
UDI-Public(01)00822383110820
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
Report Date (Section F) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/20/2026
Event Location Home
Date Report to Manufacturer04/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age64 YR
Patient SexUnknown
Patient Weight64 KG
Date Report Sent to FDA04/08/2026